DOI 10.1016/j.jstrokecerebrovasdis.2017.12.039
Lenalidomide-Induced Ischemic Cerebrovascular Disease in Polyneuropathy, Organomegaly, Endocrinopathy, Monoclonal Gammopathy, and Skin Changes Syndrome.
Аннотация
We describe the case of a 34-year-old woman with polyneuropathy, organomegaly, endocrinopathy, monoclonal gammopathy, and skin changes (POEMS) syndrome. She developed transient ischemic attack after the introduction of lenalidomide plus dexamethasone (Rd) therapy despite no vascular risk factors. Magnetic resonance and computed tomography angiographies showed bilateral internal carotid artery stenosis. Rd therapy was suspended because of its thromboembolic risk. She had been neurologically stable during the suspension of Rd therapy. After Rd therapy was restarted, however, she repeated ischemic cerebrovascular disease. Rd therapy was switched to carfilzomib plus dexamethasone therapy. Thereafter, she had been neurologically stable. Multivessel stenosis is infrequently seen in POEMS syndrome. Therefore, magnetic resonance angiography should be performed before introducing Rd therapy in POEMS syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.